# SDR UPS99229348

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Worn
- Location: Nr 9 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 9 SPOILER I/B AND O/B HINGE CASTINGS WORN ON RT WING TRAILING EDGE.  WORN CASTINGS REMOVED AND REPLACED WITH NEW CASTINGS IAW SRM 51-30-2 & DRAWING 65-16216.
